# SDR DALA2017022401524

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 30,258 hours, 16,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON PRESSURE PLATE ON SIDE BOX BEAM LOCATED 1.5 AND 2.5 INCHES FWD FROM FRAME 43 RT SIDE ON CENTER WING BOX. REPLACED THE PRESSURE PLATE IAW CARD 5310-01450-02.
